Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Mild discomfort in upper chest to lower back, sore throat, feeling on lump in throat since getting off crestor for cholesterol. Reason?

oct 2012,dr says i have high closterol put me on crestor.4 days later had to stop crestoer as it was messing with my mind,couple days later started having mild discomfort in the upper left chest ecg , stress test all came back fine.mild discomfort is now starting to get worse and seems like it is different areas of the chest ie:could be anywhere on the left chest to lower rear back,sometimes even on the right side.dec 2012 developed sore throat with what feels like a lump in the back of my throat age:52 male. decent physical shape,smoker (working on quitting,down to 3-4 smokes a day since was at pack and ahalf a day)
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir/Madam
Thanks for your query to us.
A withdrawal of crestor is unlikely to be the cause of your symptoms. Moreover this chest discomfort is also not likely to be due to obstructive coronary artery disease in your major cardiac vessels since your stress test is normal. I would like you to see your physician and get yourself examined for possible non-cardiac cause for your symptoms. If his examination suggest any cardiac cause only then you should discuss your cardiologist.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor